After two weeks of frightening and mysterious symptoms (and a clean bill of health), I've self-diagnosed myself as benzodiazapine dependant. I want off this stuff (Ativan), where do I begin? I've been on 1mg daily for 4 years, all was fine until 2 weeks ago. Terrifying anxiety, elevated blood pressure, trembling, pounding heart, pressure in ears, tight chest and throat, all relieved when I take my meds. I've upped my dose, adding a 1/2mg to keep symptoms at bay.
You are becoming tolerant to the dose you're on. You should see your dr. He needs to do something else for your anxiety.Its a risk for you to raise your dose on your own. There is buspar and antidepressants that help. Even Klonipin instead of ativan. You're having panic attacks and you need meds to prevent them not treat them when they start.
You are definitely going thru withdrawal from building tolerance you need more. Get in touch with your doctor and get on a slow taper plan you are comfortable with. It took me 18 months to taper doing a crossover with valium, in my opinion is the best way to go as I had little to no withdrawal doing it that way. If you would like more info or just support feel free to send me a private question.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2012 • 3 answers
Posted 1 Jun 2014 • 2 answers
Good Evening to all and as a newbie, let me start by thanking you for advice, support and sincerity?
Posted 3 May 2016 • 3 answers
Posted 13 Mar 2017 • 0 answers
Posted 15 Mar 2017 • 0 answers